# SDR USAASB98160

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Condition: Failed
- Location: E/E Bay
- Part time: 35,592 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8036 - DURING CRUISE, CREW REPORTED A TOTAL NR 1 AIR DATA COMPUTER FAILURE.  CREW PULLED AND RESET RN 1 CADC CIRCUIT BREAKERS.  SYSTEM RESETS, THEN FAILS AGAIN.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR DATA COMPUTER PER MM.  ACCOMPLISHED FUNCTIONAL CHECK OF NR 1 ADC.  CHECKS GOOD.  (M)
